Results in Mathematics

, 74:127 | Cite as

Gradient Kähler–Ricci Solitons with Nonnegative Orthogonal Bisectional Curvature

  • Shijin ZhangEmail author


In this paper, we prove that any complete shrinking gradient Kähler–Ricci solitons with positive orthogonal bisectional curvature must be compact. We also obtain a classification of the complete shrinking gradient Kähler–Ricci solitons with nonnegative orthogonal bisectional curvature.


Kähler–Ricci solitons orthogonal bisectional curvature classification 

Mathematics Subject Classification

Primary 53C20 



The author thanks the referees for their helpful suggestions.


  1. 1.
    Cao, H.D., Hamilton, R.: Unpublished workGoogle Scholar
  2. 2.
    Cao, H.D., Zhou, D.T.: On complete gradient shrinking Ricci solitons. J. Differ. Geom. 85(2), 175–185 (2010)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Chen, X.X.: On Kähler manifolds with positive orthogonal bisectional curvature. Adv. Math. 215, 427–445 (2007)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Chow, B.: Expository notes on gradient Ricci solitons. UnpublishedGoogle Scholar
  5. 5.
    Chow, B., Lu, P., Yang, B.: Lower bounds for the scalar curvatures of noncompact gradient Ricci solitons. Comptes Rendus Math. Acad. Sci. Paris 349(23–24), 1265–1267 (2011)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Chow, B., Lu, P., Ni, L.: Hamilton’s Ricci Flow. Graduate Studies in Mathematics, vol. 77. American Mathematical Society, Science Press, Providence, Henderson (2006)Google Scholar
  7. 7.
    Feng, H.T., Liu, K.F., Wan, X.Y.: Compact Kähler manifolds with positive bisectional curvature. Math. Res. Lett. 24(3), 767–780 (2017)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Fang, F.Q., Man, J.W., Zhang, Z.L.: Complete gradient shrinking Ricci solitons have finite topological type. Comptes Rendus Math. Acad. Sci. Paris 346(11–12), 653–656 (2008)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Gilbarg, D., Trudinger, N.S.: Elliptic Partial Differential Equations of Second Order. Springer, Berlin (2001)zbMATHGoogle Scholar
  10. 10.
    Gu, H.L., Zhang, Z.H.: An extension of Mok’s theorem on the gererlized Frankel conjecture. Sci. China Math. 53(5), 1253–1264 (2010)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Hamilton, R.S.: Four-manifolds with positive curvature operator. J. Differ. Goem. 24(2), 153–179 (1986)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Hamilton, R.S.: The formulation of singularities in the Ricci flow. In: Yau, S.-T., Blaine Lawson, H. (eds.) Surveys in Differential Geometry (Cambridge, MA, 1993), vol. II, pp. 1–136. International Press, Cambridge (1995)Google Scholar
  13. 13.
    Haslhofer, R., Müller, R.: A compactness theorem for complete Ricci shrinkers. Geom. Funct. Anal. 21(5), 1091–116 (2011)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Munteanu, O., Wang, J.P.: Positively curved shrinking Ricci solitons are compact. arXiv:1504.07898
  15. 15.
    Ni, L.: Ancient solutions to Kähler–Ricci flow. Math. Res. Lett. 12(5–6), 633–653 (2005)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Perelman, G.: The entropy formula for the Ricci flow and its geometric applications. arXiv:math.DG/0211159
  17. 17.
    Tian, G., Zhang, S.J., Zhang, Z.L., Zhu, X.H.: Perelman’s entropy and Kähler–Ricci flow on a Fano manifold. Trans. Am. Math. Soc. 365, 6669–6695 (2013)CrossRefGoogle Scholar
  18. 18.
    Tian, G., Zhu, X.H.: Convergence of Kähler–Ricci flow. J. Am. Math. Soc. 20, 675–699 (2007)CrossRefGoogle Scholar
  19. 19.
    Tian, G., Zhu, X.H.: Convergence of the Kähler–Ricci flow on Fano manifolds. J. Reine Angew. Math. 678, 223–245 (2013)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Wu, G.Q., Zhang, S.J.: Remarks on shrinking gradient Kähler–Ricci solitons with positive bisectional curvature. Comptes Rendus Math. Acad. Sci. Paris 354(7), 713–716 (2016)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Zhang, Z.H.: On the completeness of gradient Ricci solitons. Proc. AMS 137(no. 8), 2755–2759 (2009)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Zhang, S.J.: On a sharp volume estimate for gradient Ricci solitons with scalar curvature bounded below. Acta Math. Sin. Engl. Ser. 27(5), 871–882 (2011)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.School of Mathematics and Systems ScienceBeihang UniversityBeijingPeople’s Republic of China

Personalised recommendations